MathSciNet Relay Station
MathSciNet bibliographic data
MR3002 10.0X
Humbert, Pierre Théorie de la réduction des formes quadratiques définies positives dans un corps algébrique K fini. (French) Comment. Math. Helv. 12, (1940). 263–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement